# SDR QMLA2013060913080

- Difficulty date: June 9, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N3819
- Make and model: Snias AS350B2
- Aircraft serial: 3877
- Aircraft time: 3,145 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,145 hours, 10,759 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Part serial: M183
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 3,145 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR GEARBOX CHIP LIGHT, NON TAKEOFF FOR SCENE FLIGHT, LANDED AT AIRPORT AFTER TRGB CHIP LIGHT CAME ON. FOUND LARGE SHAVINGS ON CHIP DETECTOR. REPLACED TRGB.
